# SDR 95ZZZX4222

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400SL
- Make and model: Bell 206L-1
- Aircraft serial: 45235
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: AA95453
- Condition: Failed
- Location: Cockpit
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO PANEL WILL NOT TRANSMIT AND HAS NO TONE.
